Question about adrenal supplements

I started taking 100mg of adrenal cortex. After a few weeks I increased the dose to 300mg. At 300mg I started to improve and get better, however a few weeks later I was unable to sleep. I was awake for a whole week so I stopped taking the adrenal cortex. When I stopped taking the adrenal cortex my body temperature dropped from 37c to 36c during the week that I was unable to sleep.

Does anyone have any ideas why I got insomnia or why my body temperature dropped, it's confusing. I start to get better but then I get insomnia and have to come off the adrenal cortex, I'm going round in circles. Thanks

3 Replies

oldestnewest
  • Jc72,

    Perhaps 300mg was too much and you should go back to taking 100mg.

  • Thanks. I spent 3 mths on 100mg and barely made any progress, my blood pressure results were up and down.

  • jc72,

    There's scope to increase between 100mg and 300mg.

You may also like...